The application of the method of least squares to nonlinear equations
Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_1_a7,
author = {A. Langenbach},
title = {The application of the method of least squares to nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1962},
volume = {143},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a7/}
}
A. Langenbach. The application of the method of least squares to nonlinear equations. Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a7/